# SDR AALA201512299001

- Difficulty date: December 28, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 42,752 hours, 25,828 cycles
- Engine: Cfmint CFM565B6
- Engine time: 40,746 hours, 21,072 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM565BQEC319
- Part serial: 779887
- Condition: Failed
- Location: Nr 1
- Part time: 40,746 hours, 21,072 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, R
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  ENG NR 1 STALL ECAM 2 TIMES.  NO FLUCTUATIONS N1, N2, EGT NORMAL.  FLIGHT LEVEL 370 WITH THRUST REDUCTION.  NR 1 ENG FAILED BORESCOPE & WAS REPLACED IAW TASK CARD 26L40071001.
